Alert archive / Virginia / Flash Flood Warnings in 2022

Flash Flood Warning 13, NWS Baltimore/Washington

June 22, 2022Frederick County, City of Winchester, Virginia

NWS Baltimore/Washington issued this flash flood warning at Jun 22, 2022, 4:46 PM EDT for Frederick County, City of Winchester, Virginia. It was in force for 103 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2022, 4:46 PM EDT (20:46 UTC)
Expired
Jun 22, 2022, 6:29 PM EDT
In force
103 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties City of Winchester, VA, Frederick County, VA

The radar

The Sterling radar (KLWX), 73 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 5:02 PM EDTFLOOD1 Ssw Winchester, VAWEEMS LANE WAS CLOSED DUE TO HIGH WATER.
Jun 22, 5:02 PM EDTFLASH FLOOD1 Ssw Winchester, VAWEEMS LANE WAS CLOSED DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.8 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2022-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2022-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 287 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-425 J/kg
Mixed-layer LCL
1689 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
287 m²/s²
0-3 km storm-relative helicity
297 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

721 
WGUS51 KLWX 222046
FFWLWX
VAC069-840-222345-
/O.NEW.KLWX.FF.W.0013.220622T2046Z-220622T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Baltimore MD/Washington DC
446 PM EDT Wed Jun 22 2022

The National Weather Service in Sterling Virginia has issued a

* Flash Flood Warning for...
  Frederick County in northwestern Virginia...
  The City of Winchester in northwestern Virginia...

* Until 745 PM EDT.

* At 446 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 1.5 inches of 
  rain have fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Winchester...                      Millwood Pike...
  Stephens City...                   Middletown...
  Albin...                           Gainesboro...
  Cedar Grove...                     High View Manor...
  Gore...                            Cross Junction...
  Whitacre...                        Rock Enon Springs...
  Greenwood...                       Armel...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3901 7826 3922 7841 3924 7840 3926 7842
      3935 7834 3936 7837 3939 7834 3941 7836
      3943 7835 3944 7835 3947 7835 3935 7816
      3929 7815 3921 7810 3918 7807 3912 7811
      3911 7810 3907 7814 3902 7816

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

DHOF
1 follow-up statement
236 
WGUS71 KLWX 222229
FFSLWX

Flash Flood Statement
National Weather Service Baltimore MD/Washington DC
629 PM EDT Wed Jun 22 2022

VAC069-840-222239-
/O.CAN.KLWX.FF.W.0013.000000T0000Z-220622T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Frederick VA-City of Winchester VA-
629 PM EDT Wed Jun 22 2022

...FLASH FLOOD WARNING FOR FREDERICK COUNTY IN NORTHWESTERN VIRGINIA 
AND THE CITY OF WINCHESTER IN NORTHWESTERN VIRGINIA HAS BEEN 
REPLACED WITH A FLOOD WARNING...

LAT...LON 3901 7826 3922 7841 3924 7840 3926 7842
      3935 7834 3936 7837 3939 7834 3941 7836
      3943 7835 3944 7835 3947 7835 3935 7816
      3929 7815 3921 7810 3918 7807 3912 7811
      3911 7810 3907 7814 3902 7816

$$

JMG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 3:08 PM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jun 22, 3:08 PM EDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
308 PM EDT Wed Jun 22 2022

.SYNOPSIS...
A cold front will push through from the northwest tonight into
Thursday, then stall out south of the region through the end of the
week. High pressure returns briefly for the weekend before another
cold front approaches by early next week. High pressure returns for
the middle of next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
An upper low will wobble off of the East Coast this afternoon.
An approaching cold front late this afternoon and evening will
initiate additional showers and strong to severe thunderstorms
across much of the region into this evening. Thunderstorms will
be capable of producing damaging winds, large hail and isolated
tornadoes. A Severe Thunderstorm Watch is in effect through 9pm
this evening for most of our CWA, except for southern Maryland
and Northeast Maryland. A Flood Watch is in effect through 11pm
this evening for much of the same areas. Isolated incidences of
flooding may occur with the thunderstorms, some of which could
be flash flooding as thunderstorms are producing one-half to one
inch per hour. Additional rounds of showers and thunderstorms,
on top of which has already occurred, could exaserbate the
flooding potential through this evening.

As a cold front pushes across the region later this evening
into tonight, the flooding threat may linger but the severe
threat should diminish due to lack of instability.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
Some patchy fog is possible early Thursday morning in our
southwestern zones due to trapped moisture and light winds. As
for the remainder of Thursday, the main wind flow will be out of
the north along with lingering shower activity in the wake of the
frontal passage early in the day. A few showers and storms may
linger over the eastern areas during the afternoon, but expect
to be drying out by the evening. High temperatures on Thursday
are expected to be cooler due to a northwesterly flow.

Increasing heights on Friday with high pressure building in to
the region before moving offshore Friday night. This will
result in dry weather and increased temperatures. Dry weather
continues Friday night with winds lightening up. Dew points
remain in the upper 50s to low 60s with lows in the low 60s.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
High pressure is expected to persist over the Mid-Atlantic through
Saturday. Mid-level height falls are expected Sunday through Monday
as an upper-level trough extending from Hudson Bay to the Mid-
Atlantic States swings through. The associated surface frontal zone
is expected to cross the area by Monday evening with a pre-frontal
trough axis shown by guidance as early as Sunday evening. The timing
of the front remains somewhat uncertain; a later frontal timing will
increase the threat for showers and perhaps a few strong to severe
thunderstorms with heavy rain Monday. Otherwise, more isolated
thunderstorms are possible mainly west of the Blue Ridge Mountains
around peak heating over the weekend, especially on Sunday.

Strong high pressure for late June standards builds into the area
during the middle of next week bringing a nice refreshing trend.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
First round of heavy showers and severe thunderstorms have
pushed through MRB, IAD, DCA and BWI. Conditions have improved
from IFR or MVFR to VFR conditions for now. As for CHO, showers
and embedded thunder may be impacting the terminal within the
next hour or two.

The second round of severe thunderstorms are pushing out of
south-central PA and will be impacting MRB, IAD and maybe DCA
between 330pm and 430pm. Much of the same in terms of heavy
rain, frequent lightning and damaging winds will be expected
with this second round. MVFR to IFR CIGS and reduced VISBIS
expected. BWI and MTN may only encounter some brief showers,
but could be impacted late this afternoon and early evening
should round 3 of severe thunderstorms form.

Some lingering showers and perhaps a few afternoon rumbles of
thunder could bring some brief lower VSBYs to the main 3
terminals of BWI, IAD, and DCA, as well as MTN on Thursday.
Coverage of any impactful rain will be pretty low.

VFR conditions and light winds return by Thursday evening and
continue through Friday night.

Mainly VFR this weekend w/ S/SE flow. Tstm chc increases by late
Sun.

&&

.MARINE...
Showers and thunderstorms will overspread the waters of the
Upper Potomac and Middle Potomac within an hour or two, then
additional showers and severe thunderstorms will push across the
Chesapeake Bay late this afternoon and evening. SMWs will be the
main issuance from this heavy activity right into this evening.

Thursday should be quieter. A few gusts to near 15 kts are
possible over the waters. A few showers and perhaps a rumble of
thunder are possible during the afternoon over the waters, but
only a few gusts perhaps up to 25 knots expected at worst in
those.

Winds remain fairly light Thursday evening through Friday with
dry conditions expected. No marine hazards anticipated at this
time.

Gusty S/SE winds are possible this weekend as high pressure moves
offshore and a cold front approaches from the west.

&&

.TIDES/COASTAL FLOODING...
Tide levels likely remain elevated in onshore flow through late in
the week. This may result in near minor flooding at times along
vulnerable shoreline.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Flood Watch until 11 PM EDT this evening for DCZ001.
MD...Flood Watch until 11 PM EDT this evening for MDZ003>006-011-
     013-502>506.
VA...Flood Watch until 11 PM EDT this evening for VAZ026>031-
     038>040-050>056-501-502-505>507.
WV...Flood Watch until 11 PM EDT this evening for WVZ050>053-055-
     504.
MARINE...Flood Watch until 11 PM EDT this evening for ANZ535.

&&

SYNOPSIS...DHOF
NEAR TERM...KLW
SHORT TERM...KLW
LONG TERM...DHOF
AVIATION...KLW/DHOF
MARINE...KLW/DHOF
TIDES/COASTAL FLOODING...DHOF
Hazardous weather outlook, Jun 22, 2:01 PM EDT, 2 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
201 PM EDT Wed Jun 22 2022

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-231815-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
201 PM EDT Wed Jun 22 2022

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...This Afternoon and Tonight

A Severe Thunderstorm Watch is in effect until 9pm this evening
for areas along and east of the I-95 corridor through parts of
central Maryland, northern Virginia, and District of Columbia.
Strong to severe thunderstorms will be capable of producing
damaging winds, large hail, locally heavy rainfall. An isolated
tornado cannot be ruled out.

A Flash Flood Watch for potential flash flooding is in effect
near and west of Interstate 95 during this time. Isolated
instances of flooding can't be ruled out further east.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon and
evening.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-231815-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
201 PM EDT Wed Jun 22 2022

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...This Afternoon and Tonight

A Severe Thunderstorm Watch is in effect until 9pm this evening
for all areas in central Maryland, northern and central Virginia,
and eastern West Virginia Panhandle. Strong to severe
thunderstorms will be capable of producing damaging winds, large
hail, locally heavy rainfall. An isolated tornado cannot be ruled
out.

A Flash Flood Watch for potential flash flooding is in effect for
central Maryland, northern and central Virginia, and eastern West
Virginia Panhandle during this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon and
evening.

MDZ001-501-502-VAZ503-504-WVZ501>506-231815-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
201 PM EDT Wed Jun 22 2022

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...This Afternoon and Tonight

A Severe Thunderstorm Watch is in effect until 9pm this evening
for all areas of western Maryland, eastern West Virginia, and
western Virginia. Strong to severe thunderstorms will be capable
of producing damaging winds, large hail, locally heavy rainfall.
An isolated tornado cannot be ruled out.

A Flash Flood Watch for potential flash flooding is in effect for
western Maryland, eastern West Virginia and western Virginia during
this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon and
evening.

In the hours before

Local storm report, Jun 22, 4:33 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
433 PM EDT WED JUN 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             2 ENE WINEBRENNERS CROS 39.44N  77.86W
06/22/2022  M0.75 INCH       BERKELEY           WV   PUBLIC

            REPORT OF DAMAGE TO TREES AND PENNY SIZED HAIL NEAR THE
            470 BLOCK OF GOSLING MARSH RD.

0355 PM     TSTM WND DMG     2 ENE WINEBRENNERS CROS 39.44N  77.86W
06/22/2022                   BERKELEY           WV   PUBLIC

            REPORT OF DAMAGE TO TREES AND PENNY SIZED HAIL NEAR THE
            470 BLOCK OF GOSLING MARSH RD.

&&

EVENT NUMBER LWX2203910
EVENT NUMBER LWX2203911

CAS
Local storm report, Jun 22, 4:40 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
440 PM EDT WED JUN 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     2 SE BROADWAY           38.59N  78.77W
06/22/2022                   ROCKINGHAM         VA   911 CALL CENTER

            TREE DOWN ONTO POWERLINE NEAR INTERSECTION OF PHILLIPS
            STORE RD AND MAYLAND RD

&&

EVENT NUMBER LWX2203912

KLW
Local storm report, Jun 22, 4:41 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
441 PM EDT WED JUN 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     4 SE BROADWAY           38.57N  78.73W
06/22/2022                   ROCKINGHAM         VA   911 CALL CENTER

            TREE DOWN BLOCKING ROADWAY NEAR INTERSECTION OF N
            VALLEY PIKE AND LLAMA LN.

&&

EVENT NUMBER LWX2203913

KLW
Local storm report, Jun 22, 4:42 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
442 PM EDT WED JUN 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     TSTM WND DMG     1 ENE BROADWAY          38.62N  78.78W
06/22/2022                   ROCKINGHAM         VA   911 CALL CENTER

            TREE DOWN ONTO ROAD AT 3800 BLOCK OF HOLSINGER RD

&&

EVENT NUMBER LWX2203914

KLW
Local storm report, Jun 22, 4:43 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
443 PM EDT WED JUN 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     1 SW BOLIVAR            39.46N  77.60W
06/22/2022                   FREDERICK          MD   FIRE DEPT/RESCUE

            TREES AND WIRES DOWN NEAR THE INTERSECTION OF BOLIVAR
            ROAD AND RENO MONUMENT ROAD.

&&

EVENT NUMBER LWX2203915

DH
Local storm report, Jun 22, 4:44 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
444 PM EDT WED JUN 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     TSTM WND DMG     3 SSW NEW MARKET        38.61N  78.70W
06/22/2022                   ROCKINGHAM         VA   911 CALL CENTER

            TREE DOWN ONTO ROAD NEAR INTERSECTION OF N VALLEY PIKE
            AND ENDLESS CAVERN RD

&&

EVENT NUMBER LWX2203916

KLW

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 3:05 AM EDTFlood WatchLWXArlington, Clarke, Culpeper, Fairfax, Fauquier, Frederick and 17 more20 hr
Jun 22, 1:24 PM EDTSpecial Marine WarningLWX89 min
Jun 22, 1:58 PM EDTSevere Thunderstorm WarningLWXCulpeper, King George, Prince William, Spotsylvania, Stafford, City of Fredericksburg62 min
Jun 22, 2:56 PM EDTSevere Thunderstorm WarningLWXLoudoun34 min
Jun 22, 3:27 PM EDTSevere Thunderstorm WarningLWXLoudoun1 min
Jun 22, 3:37 PM EDTSevere Thunderstorm WarningLWXClarke, Fauquier, Frederick, Loudoun, City of Winchester38 min
Jun 22, 3:49 PM EDTSevere Thunderstorm WarningLWXPage, Rockingham, City of Harrisonburg41 min
Jun 22, 4:08 PM EDTSevere Thunderstorm WarningLWXClarke, Fauquier, Frederick, Loudoun, City of Winchester24 min
Jun 22, 4:18 PM EDTSevere Thunderstorm Warning Destructive damage threatLWXCulpeper, Fauquier, Loudoun, Prince William, Rappahannock27 min
Jun 22, 4:27 PM EDTSevere Thunderstorm WarningLWXClarke, Frederick, City of Winchester37 min
Jun 22, 4:29 PM EDTSevere Thunderstorm WarningLWXAlbemarle, Greene, Madison, Page, Rockingham46 min
Jun 22, 4:39 PM EDTSevere Thunderstorm Warning Destructive damage threatLWXCulpeper, Fauquier, Madison, Orange, Rappahannock36 min
Jun 22, 4:41 PM EDTSevere Thunderstorm WarningLWXFauquier, Page, Rappahannock, Warren34 min
Jun 22, 4:41 PM EDTSevere Thunderstorm WarningLWXFrederick, City of Winchester37 min
Jun 22, 4:47 PM EDTSevere Thunderstorm WarningLWXPage, Rappahannock, Shenandoah, Warren24 min
Jun 22, 4:58 PM EDTSevere Thunderstorm Warning Considerable damage threatLWXClarke, Frederick, Rappahannock, Shenandoah, Warren, City of Winchester38 min
Jun 22, 5:08 PM EDTSevere Thunderstorm Warning Considerable damage threatLWXMadison, Page, Rappahannock, Shenandoah, Warren31 min
Jun 22, 5:10 PM EDTFlash Flood Warning Considerable damage threatLWXClarke, Frederick, Page, Shenandoah, Warren92 min
Jun 22, 5:11 PM EDTSevere Thunderstorm Warning Considerable damage threatLWXCulpeper, Madison, Orange, Spotsylvania12 min
Jun 22, 5:35 PM EDTSevere Thunderstorm WarningLWXMadison, Page, Shenandoah40 min
Jun 22, 5:38 PM EDTFlash Flood WarningLWXPage, Rappahannock, Shenandoah, Warren59 min
Jun 22, 5:41 PM EDTSevere Thunderstorm WarningLWXAlbemarle, Greene, Madison, Orange, City of Charlottesville49 min
Jun 22, 6:07 PM EDTSmall Craft AdvisoryLWX16 hr
Jun 22, 6:12 PM EDTAreal Flood WarningLWXAlbemarle, Greene, Madison, Orange, Page, Rockingham and 2 more6 hr
Jun 22, 6:20 PM EDTSevere Thunderstorm WarningLWXAlbemarle, Greene, Madison, Page, Rockingham22 min
Jun 22, 6:29 PM EDTAreal Flood WarningLWXFrederick, City of Winchester7 hr
Jun 22, 6:37 PM EDTAreal Flood WarningLWXPage, Rappahannock, Shenandoah, Warren75 min
Jun 22, 6:42 PM EDTAreal Flood WarningLWXClarke, Frederick, Page, Shenandoah, Warren69 min
Jun 22, 7:29 PM EDTSevere Thunderstorm WarningLWXFrederick46 min

Nearby

Flash Flood Warnings in Virginia, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.